MathSciNet Relay Station
MathSciNet bibliographic data
MR1078554 53C15 (53C25)
Blair, David E.; Koufogiorgos, Themis; Sharma, Ramesh A classification of $3$-dimensional contact metric manifolds with $Q\phi=\phi Q$. Kodai Math. J. 13 (1990), no. 3, 391–401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement